# SDR SIMA20121201003

- Difficulty date: December 1, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 28,833 hours, 25,800 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 368192105M835366
- Part serial: 4700
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2862 THE CREW REPORTED THAT AFTER TAKEOFF THEY RECEIVED AN EICAS RUDDER SYSTEM 2 INOP MESSAGE.  THE CREW COMPLETED THE AOM VOL 1 CHECK LIST, NOTIFIED SOC AND ATC, DECLARED AN EMERGECNY AND RETURNED TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED ENGINE DRIVEN PUMP PRESSURE SWITCH IAW EMB 145 AMM 29-10-19.  DID NOT FIX.  FURTHER TROUBLESHOOTING FOUND THE SYS 2 EMDP PRESSURE SWITCH HAD NO GROUND ON PINS A TO B.  REMOVED AND REPLACED IAW EMB-145 AMM 29-30-04.  THE OPERATIONAL CHECK OF THE RUDDER SYSTEM WAS GOOD IAW 27-23-00.  FOUND PATH THRU RELAY K0362 OPEN.  REMOVED AND REPLACED RELAY K0362 REF EMB 145 AMM 20-13-02.  THE OPERATIONAL CHECK WAS GOOD REF EMB 145 WM 27-23-50 AND EMB 145 AMM 71-00-01.  INSTALLED RELAY K0384 REF EMB 145 AMM 20-13-02.  THE OPERATIONAL CHECK WAS GOOD REF EMB 145 WM 27-23-50 AND EMB 145 AMM 71-00-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
